Quantum theory for Josephson-junction circuits

Werner, M. J. and Drummond, P. D. (1991) Quantum theory for Josephson-junction circuits. Physical Review A, 43 11: 6414-6417. doi:10.1103/PhysRevA.43.6414

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ390422_OA.pdf Full text (open access) application/pdf 283.05KB 0

Author Werner, M. J.
Drummond, P. D.
Title Quantum theory for Josephson-junction circuits
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1103/PhysRevA.43.6414
Open Access Status File (Publisher version)
Volume 43
Issue 11
Start page 6414
End page 6417
Total pages 4
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Subject 3100 Physics and Astronomy
3107 Atomic and Molecular Physics, and Optics
Abstract Previous work [B. Yurke, J. Opt. Soc. Am. B 4, 1557 (1987)] published on quantizing Josephson parametric amplifiers has involved a constrained Lagrangian. This paper proposes a simpler, consistent Hamiltonian approach to quantizing a Josephson parametric amplifier, without constriants.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 17:17:56 EST by System User on behalf of Learning and Research Services (UQ Library)